On-line Ramsey numbers of paths and cycles

Joanna Cyman , Tomasz Dzido , John Lapinskas , Allan Lo

Abstract

n/a
Author Joanna Cyman
Joanna Cyman,,
-
, Tomasz Dzido II
Tomasz Dzido,,
- Institute of Informatics
, John Lapinskas
John Lapinskas,,
-
, Allan Lo
Allan Lo,,
-
Journal seriesElectronic Journal of Combinatorics, ISSN 1077-8926
Issue year2015
Vol22
No1
Pages1-32
Publication size in sheets0.7
Keywords in Englishon-line Ramsey theory, combinatorial games, paths, cycles
URL http://www.combinatorics.org/ojs/index.php/eljc/article/download/v22i1p15/pdf
Languageen angielski
LicenseJournal (articles only); published final; Other open licence; with publication
Score (nominal)25
ScoreMinisterial score = 20.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2015 = 0.612 (2) - 2015=0.666 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back